Wisconsin, 2007Damaging Wind in Wisconsin, August 28, 2007
August 28, 2007 · NWS MPX · 1 event in 1 county or zone
A cold front moving east across Wisconsin produced scattered thunderstorms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front moving east across Wisconsin produced scattered thunderstorms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Aug 28, 12:16 PM CST, 46 minutes earlier.
Area forecast discussion, Aug 28, 12:16 PM CST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
116 PM CDT TUE AUG 28 2007
.AVIATION.../FOR 18Z TAF ISSUANCE/
IFR/MVFR CIG BEHIND COLD FRONT WILL PERSIST THROUGH EVENING HOURS
UNTIL DRIER AIR AND STRONGER SINKING MOTION MOVE IN. SCT
THUNDERSTORMS ALONG COLD FRONT WITH IFR VSBYS AND CIG IN STRONGER
STORMS...MAINLY AFFECTING KEAU THIS AFTERNOON. VFR ALL ROUTES
AFTER 12Z ON WEDNESDAY AS HIGH PRESSURES BUILDS.
&&
.PREV DISCUSSION... /ISSUED 213 AM CDT TUE AUG 28 2007/ CONVECTION
FINALLY BEGINNING TO GET A LITTLE MORE INTERESTING ACROSS THE
FORECAST AREA THIS MORNING. LINE OF STORMS HAS GENERALLY DEVELOPED
ON THE CYCLONIC SHEAR SIDE OF AN INCREASING LOW LEVEL JET...ON THE
WEST AND NORTH SIDE OF THE MID LEVEL CAP. SURFACE LOW AND
ATTENDANT FRONTAL BOUNDARY ARE GENERALLY BISECTING THE FORECAST
AREA...FROM NEAR REDWOOD FALLS TO NEW RICHMOND. LAPS DCAPES
DEFINITELY FAVORING A WIND THREAT...WITH THE LINEAR NATURE OF THE
CONVECTION CONFIRMING SUCH. WE CANNOT RULE OUT THE HAIL THREAT
EITHER...WITH LAPSE RATES UPSTAIRS AROUND 8C/KM.
COLD FRONT WILL CONTINUE TO PUSH THROUGH MINNESOTA/WESTERN
WISCONSIN THROUGH THE MORNING HOURS...BECOMING QUASI STATIONARY
OVER CENTRAL WISCONSIN...SOUTHEAST MINNESOTA...AND INTO NORTHERN
IOWA. LATEST MODEL DATA ACTUALLY SUGGEST AN INCREASE IN ALREADY
HIGH PWATS...SUGGESTING A CONTINUED HEAVY RAIN THREAT ALONG THE
BOUNDARY. AT THIS TIME...IT APPEARS THAT THE HEAVIEST RAIN WILL
FALL SOUTH OF THE FORECAST AREA...BUT LOCALES ALONG THE I-90
CORRIDOR...WHICH HAVE SEEN PLENTY OF RAIN OVER THE PAST COUPLE OF
WEEKS...COULD STILL BE VERY SUSCEPTIBLE TO FLOODING UNTIL THE
FRONT MOVES AWAY LATER TONIGHT.
VERY POTENT SURFACE HIGH WILL SLIDE INTO THE FORECAST
AREA...ALLOWING US A FEW DRY DAYS...AS WELL AS COOL TEMPERATURES.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&
99/99/JPR
Hazardous weather outlook, Aug 28, 3:15 AM CST, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
415 AM CDT TUE AUG 28 2007
MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
290915-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
415 AM CDT TUE AUG 28 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN.
.DAY ONE...TODAY AND TONIGHT
ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TODAY OVER SOUTHERN AND
PARTS OF CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN...AS A
COLD FRONT CONTINUES TO MOVE THROUGH THE REGION. SEVERE WEATHER
WILL BE POSSIBLE TO THE SOUTH AND EAST OF A LINE FROM REDWOOD
FALLS...TO THE TWIN CITIES...TO OSCEOLA WISCONSIN. LARGE
HAIL...DAMAGING WINDS...AND LOCALIZED FLOODING WILL BE THE PRIMARY
THREATS...ALTHOUGH ISOLATED TORNADOES CANNOT BE RULED OUT.
THE FLOODING THREATS WILL LINGER ALONG THE INTERSTATE 90 CORRIDOR
IN SOUTH CENTRAL MINNESOTA THROUGH THE OVERNIGHT HOURS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY ACROSS SOUTHERN AND
PARTS OF CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN.
KAT
In the hours before
Local storm report, Aug 28, 7:02 AM CST, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
802 AM CDT TUE AUG 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 AM TSTM WND DMG PRIOR LAKE 44.73N 93.43W
08/28/2007 SCOTT MN LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0259 AM TSTM WND DMG SAVAGE 44.76N 93.36W
08/28/2007 SCOTT MN LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0314 AM TSTM WND DMG INVER GROVE HEIGHTS 44.83N 93.06W
08/28/2007 DAKOTA MN LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0316 AM TSTM WND DMG ST PAUL PARK 44.84N 93.00W
08/28/2007 WASHINGTON MN LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0316 AM TSTM WND DMG NEWPORT 44.87N 93.00W
08/28/2007 WASHINGTON MN LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0329 AM TSTM WND DMG HUDSON 44.97N 92.74W
08/28/2007 ST. CROIX WI LAW ENFORCEMENT
TREE DOWN. TIME ESTIMATED.
0436 AM TSTM WND DMG CORNELL 45.16N 91.15W
08/28/2007 CHIPPEWA WI LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
&&
RAHLocal storm report, Aug 28, 7:05 AM CST, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
805 AM CDT TUE AUG 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM HAIL 1 NW BRANDON 45.98N 95.61W
08/27/2007 E0.88 INCH DOUGLAS MN TRAINED SPOTTER
NICKEL SIZE HAIL STILL FALLING AS OF 304 PM.
0259 PM HAIL 2 S MILLERVILLE 46.04N 95.55W
08/27/2007 E0.75 INCH DOUGLAS MN LAW ENFORCEMENT
0123 AM TSTM WND GST REDWOOD FALLS 44.54N 95.11W
08/28/2007 M62.00 MPH REDWOOD MN ASOS
0155 AM HAIL 1 N NEW GERMANY 44.90N 93.97W
08/28/2007 E0.75 INCH CARVER MN TRAINED SPOTTER
0200 AM HAIL LINDSTROM 45.39N 92.84W
08/28/2007 E1.75 INCH CHISAGO MN PUBLIC
RELAYED BY BROADCAST MEDIA.
0200 AM HAIL BARRONETT 45.64N 91.99W
08/28/2007 E0.75 INCH BARRON WI TRAINED SPOTTER
FORWARDED FROM WFO DLH.
0204 AM HAIL 4 E STACY 45.40N 92.91W
08/28/2007 E0.88 INCH CHISAGO MN TRAINED SPOTTER
0205 AM HAIL STEWART 44.73N 94.49W
08/28/2007 E0.88 INCH MCLEOD MN TRAINED SPOTTER
ESTIMATED 50 MPH WINDS. 1 FOOT DIAMETER TREES DOWN IN
TOWN.
0210 AM TSTM WND GST WATERTOWN 44.96N 93.85W
08/28/2007 E60.00 MPH CARVER MN NWS EMPLOYEE
0212 AM HAIL BISCAY 44.83N 94.27W
08/28/2007 E0.75 INCH MCLEOD MN TRAINED SPOTTER
0221 AM HAIL MAPLE PLAIN 45.01N 93.66W
08/28/2007 E0.75 INCH HENNEPIN MN TRAINED SPOTTER
0229 AM HAIL MAPLE PLAIN 45.01N 93.66W
08/28/2007 E1.00 INCH HENNEPIN MN TRAINED SPOTTER
0233 AM TSTM WND DMG WACONIA 44.85N 93.79W
08/28/2007 CARVER MN NWS EMPLOYEE
12 INCH DIAMETER TREE DOWN.
0235 AM HAIL MINNEAPOLIS 44.96N 93.27W
08/28/2007 E0.75 INCH HENNEPIN MN PUBLIC
SOUTH SIDE OF CITY RELAYED BY BROADCAST MEDIA.
0235 AM TSTM WND GST 5 NW WACONIA 44.90N 93.87W
08/28/2007 E60.00 MPH CARVER MN LAW ENFORCEMENT
0245 AM TSTM WND DMG ARLINGTON 44.61N 94.08W
08/28/2007 SIBLEY MN TRAINED SPOTTER
TREES UPROOTED, POWER LINES DOWN, 8 INCH TREE BRANCHES
DOWN. TIME ESTIMATED.
0251 AM TSTM WND DMG PRIOR LAKE 44.73N 93.43W
08/28/2007 SCOTT MN LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0259 AM TSTM WND DMG SAVAGE 44.76N 93.36W
08/28/2007 SCOTT MN LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0300 AM FLASH FLOOD NEW BRIGHTON 45.07N 93.20W
08/28/2007 RAMSEY MN TRAINED SPOTTER
MOVING WATER IN CULDESAC.
0303 AM HAIL RICHFIELD 44.88N 93.28W
08/28/2007 E0.75 INCH HENNEPIN MN TRAINED SPOTTER
0305 AM TSTM WND GST MINNEAPOLIS 44.96N 93.27W
08/28/2007 M71.00 MPH HENNEPIN MN ASOS
0305 AM HAIL ST PAUL 44.95N 93.10W
08/28/2007 E1.00 INCH RAMSEY MN TRAINED SPOTTER
WINDS ESTIMATED AT 60 MPH. 4 TO 5 INCH DIAMETER BRANCH
DOWNED.
0305 AM TSTM WND DMG BURNSVILLE 44.76N 93.28W
08/28/2007 DAKOTA MN TRAINED SPOTTER
3 TO 4 INCH TREE LIMBS DOWN, MINOR DAMAGE TO VEHICLE,
DAMAGE TO A STOP SIGN AT WEST RIVER HILLS AND CLIFF ROAD.
TIME ESTIMATED.
0308 AM HAIL ST PAUL 44.95N 93.10W
08/28/2007 E1.00 INCH RAMSEY MN TRAINED SPOTTER
HAILED FOR 45 SECONDS...FOLLOWED BY HEAVY RAIN.
0310 AM FLASH FLOOD MINNEAPOLIS 44.96N 93.27W
08/28/2007 HENNEPIN MN LAW ENFORCEMENT
WATER UP TO CAR DOORS ON 34TH AND PENN AVE. S.
0310 AM TSTM WND DMG EDINA 44.89N 93.36W
08/28/2007 HENNEPIN MN TRAINED SPOTTER
18 INCH DIAMETER TREE DOWN. TIME ESTIMATED.
0310 AM TSTM WND DMG BLOOMINGTON 44.83N 93.32W
08/28/2007 HENNEPIN MN TRAINED SPOTTER
8 INCH DIAMETER TREES DOWN, LARGE EVERGREEN TREES
UPROOTED. TIME ESTIMATED.
0314 AM TSTM WND DMG INVER GROVE HEIGHTS 44.83N 93.06W
08/28/2007 DAKOTA MN LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0315 AM TSTM WND DMG MINNEAPOLIS 44.96N 93.27W
08/28/2007 HENNEPIN MN STORM CHASER
8 TO 10 INCH TREE LIMBS DOWN AT 61ST AND PORTLAND. TIME
ESTIMATED.
0315 AM TSTM WND GST ST PAUL 44.95N 93.10W
08/28/2007 M60.00 MPH RAMSEY MN ASOS
0315 AM TSTM WND DMG MINNEAPOLIS 44.96N 93.27W
08/28/2007 HENNEPIN MN STORM CHASER
20 INCH DIAMETER ELM TREE DOWN ALONG WITH MANY SMALL
BRANCHES AT 60TH AND CHICAGO. TIME ESTIMATED.
0316 AM TSTM WND DMG NEWPORT 44.87N 93.00W
08/28/2007 WASHINGTON MN LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0316 AM TSTM WND DMG ST PAUL PARK 44.84N 93.00W
08/28/2007 WASHINGTON MN LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0329 AM TSTM WND DMG HUDSON 44.97N 92.74W
08/28/2007 ST. CROIX WI LAW ENFORCEMENT
TREE DOWN. TIME ESTIMATED.
0335 AM TSTM WND DMG RIVER FALLS 44.86N 92.62W
08/28/2007 PIERCE WI LAW ENFORCEMENT
TREES DOWN.
0358 AM TSTM WND DMG BOYCEVILLE 45.04N 92.04W
08/28/2007 DUNN WI LAW ENFORCEMENT
POWER LINES DOWN.
0358 AM HAIL BOYCEVILLE 45.04N 92.04W
08/28/2007 E0.88 INCH DUNN WI LAW ENFORCEMENT
0410 AM TSTM WND DMG MENOMONIE 44.89N 91.91W
08/28/2007 DUNN WI TRAINED SPOTTER
POWER LINES DOWN.
0411 AM TSTM WND DMG MENOMONIE 44.89N 91.91W
08/28/2007 DUNN WI LAW ENFORCEMENT
LIGHT POLE DOWN. TIME ESTIMATED.
0411 AM TSTM WND DMG MENOMONIE 44.89N 91.91W
08/28/2007 DUNN WI LAW ENFORCEMENT
A SECTION OF A HOME WITH STRUCTURAL DAMAGE.
0436 AM TSTM WND DMG CORNELL 45.16N 91.15W
08/28/2007 CHIPPEWA WI LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
&&
RAHLocal storm report, Aug 28, 9:16 AM CST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1016 AM CDT TUE AUG 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM HAIL 2 S MILLERVILLE 46.04N 95.55W
08/27/2007 E0.75 INCH DOUGLAS MN LAW ENFORCEMENT
0259 PM HAIL 1 NW BRANDON 45.98N 95.61W
08/27/2007 E0.88 INCH DOUGLAS MN TRAINED SPOTTER
NICKEL SIZE HAIL STILL FALLING AS OF 304 PM.
0123 AM TSTM WND GST REDWOOD FALLS 44.54N 95.11W
08/28/2007 M62.00 MPH REDWOOD MN ASOS
0155 AM HAIL 1 N NEW GERMANY 44.90N 93.97W
08/28/2007 E0.75 INCH CARVER MN TRAINED SPOTTER
0200 AM HAIL LINDSTROM 45.39N 92.84W
08/28/2007 E1.75 INCH CHISAGO MN PUBLIC
RELAYED BY BROADCAST MEDIA.
0200 AM HAIL BARRONETT 45.64N 91.99W
08/28/2007 E0.75 INCH BARRON WI TRAINED SPOTTER
FORWARDED FROM WFO DLH.
0204 AM HAIL 4 E STACY 45.40N 92.91W
08/28/2007 E0.88 INCH CHISAGO MN TRAINED SPOTTER
0205 AM HAIL STEWART 44.73N 94.49W
08/28/2007 E0.88 INCH MCLEOD MN TRAINED SPOTTER
ESTIMATED 50 MPH WINDS. 1 FOOT DIAMETER TREES DOWN IN
TOWN.
0212 AM HAIL BISCAY 44.83N 94.27W
08/28/2007 E0.75 INCH MCLEOD MN TRAINED SPOTTER
0221 AM HAIL MAPLE PLAIN 45.01N 93.66W
08/28/2007 E0.75 INCH HENNEPIN MN TRAINED SPOTTER
0229 AM HAIL MAPLE PLAIN 45.01N 93.66W
08/28/2007 E1.00 INCH HENNEPIN MN TRAINED SPOTTER
0233 AM TSTM WND DMG WACONIA 44.85N 93.79W
08/28/2007 CARVER MN NWS EMPLOYEE
12 INCH DIAMETER TREE DOWN.
0235 AM TSTM WND GST 5 NW WACONIA 44.90N 93.87W
08/28/2007 E60.00 MPH CARVER MN LAW ENFORCEMENT
0235 AM HAIL MINNEAPOLIS 44.96N 93.27W
08/28/2007 E0.75 INCH HENNEPIN MN PUBLIC
SOUTH SIDE OF CITY RELAYED BY BROADCAST MEDIA.
0240 AM TSTM WND GST WATERTOWN 44.96N 93.85W
08/28/2007 E60.00 MPH CARVER MN NWS EMPLOYEE
0245 AM TSTM WND DMG ARLINGTON 44.61N 94.08W
08/28/2007 SIBLEY MN TRAINED SPOTTER
TREES UPROOTED, POWER LINES DOWN, 8 INCH TREE BRANCHES
DOWN. TIME ESTIMATED.
0251 AM TSTM WND DMG PRIOR LAKE 44.73N 93.43W
08/28/2007 SCOTT MN LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0259 AM TSTM WND DMG SAVAGE 44.76N 93.36W
08/28/2007 SCOTT MN LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0300 AM FLASH FLOOD NEW BRIGHTON 45.07N 93.20W
08/28/2007 RAMSEY MN TRAINED SPOTTER
MOVING WATER IN CULDESAC.
0303 AM HAIL RICHFIELD 44.88N 93.28W
08/28/2007 E0.75 INCH HENNEPIN MN TRAINED SPOTTER
0305 AM TSTM WND GST MINNEAPOLIS 44.96N 93.27W
08/28/2007 M71.00 MPH HENNEPIN MN ASOS
0305 AM HAIL ST PAUL 44.95N 93.10W
08/28/2007 E1.00 INCH RAMSEY MN TRAINED SPOTTER
WINDS ESTIMATED AT 60 MPH. 4 TO 5 INCH DIAMETER BRANCH
DOWNED.
0305 AM TSTM WND DMG BURNSVILLE 44.76N 93.28W
08/28/2007 DAKOTA MN TRAINED SPOTTER
3 TO 4 INCH TREE LIMBS DOWN, MINOR DAMAGE TO VEHICLE,
DAMAGE TO A STOP SIGN AT WEST RIVER HILLS AND CLIFF ROAD.
TIME ESTIMATED.
0308 AM HAIL ST PAUL 44.95N 93.10W
08/28/2007 E1.00 INCH RAMSEY MN TRAINED SPOTTER
HAILED FOR 45 SECONDS...FOLLOWED BY HEAVY RAIN.
0310 AM FLASH FLOOD MINNEAPOLIS 44.96N 93.27W
08/28/2007 HENNEPIN MN LAW ENFORCEMENT
WATER UP TO CAR DOORS ON 34TH AND PENN AVE. S.
0310 AM TSTM WND DMG BLOOMINGTON 44.83N 93.32W
08/28/2007 HENNEPIN MN TRAINED SPOTTER
8 INCH DIAMETER TREES DOWN, LARGE EVERGREEN TREES
UPROOTED. TIME ESTIMATED.
0310 AM TSTM WND DMG EDINA 44.89N 93.36W
08/28/2007 HENNEPIN MN TRAINED SPOTTER
18 INCH DIAMETER TREE DOWN. TIME ESTIMATED.
0314 AM TSTM WND DMG INVER GROVE HEIGHTS 44.83N 93.06W
08/28/2007 DAKOTA MN LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0315 AM TSTM WND DMG MINNEAPOLIS 44.96N 93.27W
08/28/2007 HENNEPIN MN STORM CHASER
20 INCH DIAMETER ELM TREE DOWN ALONG WITH MANY SMALL
BRANCHES AT 60TH AND CHICAGO. TIME ESTIMATED.
0315 AM TSTM WND DMG MINNEAPOLIS 44.96N 93.27W
08/28/2007 HENNEPIN MN STORM CHASER
8 TO 10 INCH TREE LIMBS DOWN AT 61ST AND PORTLAND. TIME
ESTIMATED.
0315 AM TSTM WND GST ST PAUL 44.95N 93.10W
08/28/2007 M60.00 MPH RAMSEY MN ASOS
0316 AM TSTM WND DMG ST PAUL PARK 44.84N 93.00W
08/28/2007 WASHINGTON MN LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0316 AM TSTM WND DMG NEWPORT 44.87N 93.00W
08/28/2007 WASHINGTON MN LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
0329 AM TSTM WND DMG HUDSON 44.97N 92.74W
08/28/2007 ST. CROIX WI LAW ENFORCEMENT
TREE DOWN. TIME ESTIMATED.
0335 AM TSTM WND DMG RIVER FALLS 44.86N 92.62W
08/28/2007 PIERCE WI LAW ENFORCEMENT
TREES DOWN.
0358 AM TSTM WND DMG BOYCEVILLE 45.04N 92.04W
08/28/2007 DUNN WI LAW ENFORCEMENT
POWER LINES DOWN.
0358 AM HAIL BOYCEVILLE 45.04N 92.04W
08/28/2007 E0.88 INCH DUNN WI LAW ENFORCEMENT
0410 AM TSTM WND DMG MENOMONIE 44.89N 91.91W
08/28/2007 DUNN WI TRAINED SPOTTER
POWER LINES DOWN.
0411 AM TSTM WND DMG MENOMONIE 44.89N 91.91W
08/28/2007 DUNN WI LAW ENFORCEMENT
A SECTION OF A HOME WITH STRUCTURAL DAMAGE.
0411 AM TSTM WND DMG MENOMONIE 44.89N 91.91W
08/28/2007 DUNN WI LAW ENFORCEMENT
LIGHT POLE DOWN. TIME ESTIMATED.
0436 AM TSTM WND DMG CORNELL 45.16N 91.15W
08/28/2007 CHIPPEWA WI LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
&&
AJZLocal storm report, Aug 28, 11:46 AM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1246 PM CDT TUE AUG 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM HAIL CANNON FALLS 44.52N 92.90W
08/28/2007 M1.00 INCH GOODHUE MN TRAINED SPOTTER
&&
AJZLocal storm report, Aug 28, 12:35 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
135 PM CDT TUE AUG 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HAIL 4 S CASTLE ROCK 44.51N 93.19W
08/28/2007 M1.50 INCH DAKOTA MN TRAINED SPOTTER
SEVERAL THIRTY FOOT DIAMETER TREES ALSO REPORTED DOWNED
WITH DIAMETERS OF 3 TO 5 INCHES.
1225 PM HAIL CANNON FALLS 44.52N 92.90W
08/28/2007 M1.00 INCH GOODHUE MN TRAINED SPOTTER
&&
AJZThunderstorm Wind, Chippewa
- When
- August 28, 1:02 PM CST
- Where
- Chippewa County, 9 mi E of Cornell
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 45.170, -90.945
A tree toppled onto a house in the Town of Ruby. Hail one quarter inch in diameter was also reported.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Iowa, August 28, 2007$550,000 · EF0 · 24 events
- Tornado and Damaging Winds in Nebraska, August 28 to 29, 2007$300,000 · EF1 · 7 events
- Damaging Wind in Kentucky, August 28, 2007$75,000 · 60 kt wind · 1 event
- Flooding in Nebraska, August 28 to 31, 2007$70,000 · 2 events
- Damaging Winds in Nebraska, August 28, 2007$65,000 · 56 kt wind · 3 events
- Flash Flood and Hail in Minnesota, August 28, 20071.75 in hail · 33 events
- Hail and Damaging Winds in Wisconsin, August 28, 2007$20,000 · 1 in hail · 18 events
- Flash Flooding in Kansas, August 28 to 29, 2007$24,000 · 3 events
- Drought in Illinois, August 28 to 31, 200717 events
- Hail and Damaging Winds in Michigan, August 28, 2007$16,000 · 1 in hail · 6 events
- Damaging Winds and Heavy Rain in Kansas, August 28 to 29, 200765 kt wind · 9 events
- Hail and Damaging Winds in Wisconsin, August 28, 200755 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 70868.